# SDR DALA2015052703516

- Difficulty date: May 25, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 45,905 hours, 23,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT INOPERATIVE BETWEEN ROWS 23 AND 26.  R & R EMERGENCY BATTERY ASSY IAW AMM.  OPERATION CHECKS GOOD.
